# SDR AALA201705019040

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 4,169 hours, 416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BY G5 GALLEY LEFT SIDE HAS AN UNSECURE LENS COVER.  SECURED THE LENS COVER IAW AMM 25-00-00.  OPS CHECKED GOOD.
